# SDR JJBA2021091508025

- Difficulty date: September 8, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 41,361 hours, 26,027 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 50167
- Condition: Inoperative
- Location: Emergency Light
- Part time: 2,557 hours, 2,391 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT SIGN AT ROW 18 INOPERATIVE. R&R #3 BATTERY PACK. OPS CHECK SAT. NO DEFECTS NOTED
